# SDR SPAA9800031

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF MANDATORY SERVICE BULLETIN 737-53-1085 INSPECTION, AD 93-08-04, ELEVEN STRINGER TO FRAME TIE CLIPS WERE FOUND CRACKED AT THE FOLLOWING LOCATIONS: BS 616 AT S3L, BS 685 AT S2L AND S4R, BS 706 AT S2R, BS 727 AT S4L, BS 727B AT S5L, S6L AND S7R, BS 747 AT S7L, BS 767 AT S6L AND 787 AT S6R.  ALL WERE REPLACED PER SRM 51-30-2.
